# SDR ASAA2017010319302

- Difficulty date: January 3, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 15,796 hours, 5,163 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: YJ417221
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 15,889 hours, 5,193 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIAGNOSTICS REPORTED NR 2 ENGINE N2 SIGNAL FLUCTUATES DURING CLIMB AND TAKEOFF, FOUND ON OIP REPORT 07.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 2 ENGINE N2 SPEED SENSOR, EEC BITE CHECK SHOWS NO FAULTS IAW AMM 77-11-02 AND 71-00-00.
